MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100 VENTILATOR, ITALY - BT; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100 VENTILATOR, ITALY - BT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number IT1054096B
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
 
Event or Problem Description
A device was returned to a service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There was no report of patient harm or injury.A trilogy 100 ventilator was returned to a third-party service center for foam remediation on the device.There was no harm or injury reported.During the evaluation of the device at the third-party service center, the device was visually inspected and found no evidence of foam degradation.The device failed functional testing relating to the positive flow verification test step.The software was upgraded to address the issue.Additionally, the device failed a not-reportable test step relating to a damaged lcd display.There is no documentation stated on a root cause or a component replacement.Additionally, a not-reportable internal battery depleted, and check circuit error code were found in the device's error log.The service technician states that the internal battery was charged and the tubing was reconnected to resolve the issues.Run-in testing was performed again and the device passed.The customer requested the return of the device unserviced, therefore no repairs were performed.

Brand Name
TRILOGY 100 VENTILATOR, ITALY - BT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25044524
Report Number2518422-2026-112783
Device Sequence Number21243359
Product Code CBK
UDI-Device Identifier00606959042933
UDI-Public(01)00606959042933
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberIT1054096B
Device Catalogue NumberIT1054096B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown